Alert archive / New York / Flash Flood Watches in 2021

Flash Flood Watch 5, NWS Albany, NY

August 1, 202111 counties in New York; Berkshire County, Massachusetts; Bennington County, Windham County, Vermont

NWS Albany, NY issued this flash flood watch at Aug 1, 2021, 3:18 AM EDT for 11 counties in New York; Berkshire County, Massachusetts; Bennington County, Windham County, Vermont. It took effect at Aug 1, 2021, 2:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Aug 1, 2021, 3:18 AM EDT (07:18 UTC)
In effect from
Aug 1, 2021, 2:00 PM EDT
Expired
Aug 1, 2021, 9:59 PM EDT
In force
8 hr
Issued by
NWS Albany, NY
Flood severity
None

Counties Berkshire County, MA, Albany County, NY, Fulton County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 50 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.3 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2021-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2021-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1925 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

901 
WGUS61 KALY 010718
FFAALY

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Albany NY
318 AM EDT Sun Aug 1 2021

VTZ013>015-011800-
/O.NEW.KALY.FF.A.0005.210801T1800Z-210802T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bennington-Western Windham-Eastern Windham-
Including the cities of Brattleboro, West Brattleboro, Londonderry, 
Woodford State Park, Guilford Center, Bellows Falls, Stamford, 
Bennington, Stratton, and Pownal
318 AM EDT Sun Aug 1 2021

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH 
LATE TONIGHT...

The National Weather Service in Albany has issued a

* Flash Flood Watch for a portion of southern Vermont, including the 
  following areas, Bennington, Eastern Windham and Western Windham.

* From 2 PM EDT this afternoon through late tonight.

* Combination of antecedent wet conditions along with the increase 
  threat from showers and thunderstorms, flash flooding could occur.

* Elevated rivers and streams may quickly rise with rainfall later 
  today into tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

BGM
5 follow-up statements
538 
WGUS61 KALY 011509
FFAALY

Flood Watch
National Weather Service Albany NY
1109 AM EDT Sun Aug 1 2021

VTZ013>015-021000-
/O.CON.KALY.FF.A.0005.210801T1800Z-210802T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bennington-Western Windham-Eastern Windham-
Including the cities of Brattleboro, West Brattleboro, Londonderry, 
Woodford State Park, Guilford Center, Bellows Falls, Stamford, 
Bennington, Stratton, and Pownal
1109 AM EDT Sun Aug 1 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 2 PM EDT THIS AFTERNOON 
THROUGH LATE TONIGHT...

The Flash Flood Watch continues for

* A portion of southern Vermont, including the following areas, 
  Bennington, Eastern Windham and Western Windham.

* Through late tonight.

* Combination of antecedent wet conditions along with the increasing 
  threat from showers and thunderstorms, may lead to flash flooding.

* Rivers and streams may quickly rise with rainfall later today into 
  tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

SND
542 
WGUS61 KALY 011827
FFAALY

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Albany NY
227 PM EDT Sun Aug 1 2021

MAZ001-NYZ032-033-038>043-047-048-050>054-082>084-020230-
/O.EXA.KALY.FF.A.0005.000000T0000Z-210802T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Northern Fulton-Southeast Warren-Southern Washington-
Including the cities of Livingstonville, Dolgeville, North River, 
Greenwich, Frankfort, Albany, Eagle Bay, Ilion, Waterford, Saratoga 
Springs, Middleburgh, Johnsburg, Altamont, Jefferson, Gilboa, 
Atwell, Granville, Duanesburg, Mechanicville, Berne, Glens Falls, 
McKeever, North Blenheim, Saratoga Lake, Huletts Landing, 
Pittsfield, Whitehall, Clifton Park, Eagle Bridge, Mariaville, 
Berlin, Wells, Northwood, North Creek, Herkimer, Preston Hollow, 
Delanson, Sabattis, Cobleskill, Old Forge, Little Falls, Johnstown, 
Mohawk, Breakabeen, Stephentown, Long Lake, Caroga Lake, West Glens 
Falls, Hancock, Hoosick Falls, Florida, North Adams, Nobleboro, 
Hague, Warrensburg, Amsterdam, Bolton Landing, Knox, Burnt Hills, 
Ballston Spa, Middle Falls, Cambridge, Fort Edward, Big Moose, North 
Easton, Troy, Westerlo, Dalton, Hoffmeister, Gloversville, and 
Hudson Falls
227 PM EDT Sun Aug 1 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

The National Weather Service in Albany has expanded the

* Flash Flood Watch to include portions of western Massachusetts and 
  New York, including the following areas, in western Massachusetts, 
  Northern Berkshire. In New York, Eastern Albany, Eastern 
  Rensselaer, Hamilton, Montgomery, Northern Fulton, Northern 
  Herkimer, Northern Saratoga, Northern Warren, Northern Washington, 
  Schoharie, Southeast Warren, Southern Fulton, Southern Herkimer, 
  Southern Saratoga, Southern Washington, Western Albany, Western 
  Rensselaer and Western Schenectady.

* Through late tonight.

* Combination of antecedent wet conditions along with the 
  increasing   threat from showers and thunderstorms, may lead to 
  flash flooding.

* Rivers and streams may quickly rise with rainfall later today 
  into   tonight. Some urban flooding is also possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

VTZ013>015-020230-
/O.CON.KALY.FF.A.0005.000000T0000Z-210802T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bennington-Western Windham-Eastern Windham-
Including the cities of Brattleboro, West Brattleboro, Londonderry, 
Woodford State Park, Guilford Center, Bellows Falls, Stamford, 
Bennington, Stratton, and Pownal
227 PM EDT Sun Aug 1 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flash Flood Watch continues for

* A portion of southern Vermont, including the following areas, 
  Bennington, Eastern Windham and Western Windham.

* Through late tonight.

* Combination of antecedent wet conditions along with the increasing 
  threat from showers and thunderstorms, may lead to flash flooding.

* Rivers and streams may quickly rise with rainfall later today into 
  tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

SND
802 
WGUS61 KALY 011905
FFAALY

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Albany NY
305 PM EDT Sun Aug 1 2021

NYZ049-020315-
/O.EXA.KALY.FF.A.0005.000000T0000Z-210802T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eastern Schenectady-
Including the cities of Rotterdam and Schenectady
305 PM EDT Sun Aug 1 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

The National Weather Service in Albany has expanded the

* Flash Flood Watch to include a portion of east central New York, 
  including the following area, Eastern Schenectady.

* Through late tonight.

* Combination of antecedent wet conditions along with the increasing 
  threat from showers and thunderstorms, may lead to flash flooding.

* Rivers and streams may quickly rise with rainfall later today into 
  tonight. Some urban flooding is also possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

MAZ001-NYZ032-033-038>043-047-048-050>054-082>084-VTZ013>015-020315-
/O.CON.KALY.FF.A.0005.000000T0000Z-210802T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Northern Fulton-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
Including the cities of Livingstonville, Dolgeville, Brattleboro, 
North River, Greenwich, Frankfort, Albany, Bennington, Eagle Bay, 
Ilion, Waterford, Saratoga Springs, Middleburgh, Johnsburg, 
Altamont, Jefferson, Gilboa, Atwell, Granville, Duanesburg, Pownal, 
Mechanicville, Berne, Glens Falls, West Brattleboro, McKeever, North 
Blenheim, Saratoga Lake, Huletts Landing, Pittsfield, Whitehall, 
Clifton Park, Eagle Bridge, Mariaville, Berlin, Wells, Northwood, 
North Creek, Herkimer, Preston Hollow, Delanson, Sabattis, Woodford 
State Park, Stratton, Cobleskill, Old Forge, Little Falls, 
Johnstown, Mohawk, Breakabeen, Stephentown, Long Lake, Caroga Lake, 
West Glens Falls, Hancock, Hoosick Falls, Florida, North Adams, 
Nobleboro, Hague, Warrensburg, Amsterdam, Bolton Landing, Knox, 
Burnt Hills, Ballston Spa, Middle Falls, Cambridge, Fort Edward, 
Londonderry, Big Moose, North Easton, Guilford Center, Troy, Bellows 
Falls, Stamford, Westerlo, Dalton, Hoffmeister, Gloversville, and 
Hudson Falls
305 PM EDT Sun Aug 1 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flash Flood Watch continues for

* Portions of western Massachusetts, New York and southern Vermont, 
  including the following areas, in western Massachusetts, Northern 
  Berkshire. In New York, Eastern Albany, Eastern Rensselaer, 
  Hamilton, Montgomery, Northern Fulton, Northern Herkimer, Northern 
  Saratoga, Northern Warren, Northern Washington, Schoharie, 
  Southeast Warren, Southern Fulton, Southern Herkimer, Southern 
  Saratoga, Southern Washington, Western Albany, Western Rensselaer 
  and Western Schenectady. In southern Vermont, Bennington, Eastern 
  Windham and Western Windham.

* Through late tonight.

* Combination of antecedent wet conditions along with the increasing 
  threat from showers and thunderstorms, may lead to flash flooding.

* Rivers and streams may quickly rise with rainfall later today into 
  tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

SND
605 
WGUS61 KALY 012318
FFAALY

Flood Watch
National Weather Service Albany NY
718 PM EDT Sun Aug 1 2021

MAZ001-NYZ032-033-038>043-047>054-082>084-020030-
/O.CAN.KALY.FF.A.0005.000000T0000Z-210802T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-Eastern
Schenectady-Southern Saratoga-Western Albany-Eastern Albany-Western
Rensselaer-Eastern Rensselaer-Northern Fulton-Southeast Warren-
Southern Washington-
Including the cities of Livingstonville, Dolgeville, North River, 
Greenwich, Frankfort, Albany, Eagle Bay, Ilion, Waterford, Saratoga 
Springs, Middleburgh, Johnsburg, Altamont, Jefferson, Gilboa, 
Atwell, Granville, Duanesburg, Rotterdam, Berne, Glens Falls, 
McKeever, North Blenheim, Saratoga Lake, Huletts Landing, 
Pittsfield, Whitehall, Clifton Park, Eagle Bridge, Mariaville, 
Berlin, Wells, Northwood, North Creek, Herkimer, Preston Hollow, 
Delanson, Sabattis, Cobleskill, Old Forge, Little Falls, Johnstown, 
Mohawk, Breakabeen, Stephentown, Long Lake, Caroga Lake, West Glens 
Falls, Mechanicville, Hancock, Hoosick Falls, Florida, North Adams, 
Nobleboro, Hague, Warrensburg, Amsterdam, Bolton Landing, Knox, 
Burnt Hills, Ballston Spa, Middle Falls, Cambridge, Fort Edward, Big 
Moose, North Easton, Troy, Westerlo, Dalton, Hoffmeister, 
Gloversville, Hudson Falls, and Schenectady
718 PM EDT Sun Aug 1 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch has been cancelled for the southern 
Adirondacks, Mohawk Valley, Schoharie Valley, Capital District, Lake 
George Saratoga Region and northern Berkshires.

The threat for heavy rainfall has ended. 

$$

VTZ013>015-020500-
/O.CON.KALY.FF.A.0005.000000T0000Z-210802T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bennington-Western Windham-Eastern Windham-
Including the cities of Brattleboro, West Brattleboro, Londonderry, 
Woodford State Park, Guilford Center, Bellows Falls, Stamford, 
Bennington, Stratton, and Pownal
718 PM EDT Sun Aug 1 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

The Flash Flood Watch continues for

* A portion of southern Vermont, including the following areas, 
  Bennington, Eastern Windham and Western Windham.

* Until 6 AM EDT Monday.

* Combination of antecedent wet conditions and threat of moderate to 
  heavy rainfall may lead to flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

IAA
415 
WGUS61 KALY 020159
FFAALY

Flood Watch
National Weather Service Albany NY
959 PM EDT Sun Aug 1 2021

VTZ013>015-020300-
/O.CAN.KALY.FF.A.0005.000000T0000Z-210802T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bennington-Western Windham-Eastern Windham-
Including the cities of Brattleboro, West Brattleboro, Londonderry, 
Woodford State Park, Guilford Center, Bellows Falls, Stamford, 
Bennington, Stratton, and Pownal
959 PM EDT Sun Aug 1 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch southern Vermont has been cancelled.

Flooding is no longer expected to pose a threat. 

$$

IAA

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood watch went out at Aug 1, 1:38 AM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Aug 1, 1:38 AM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
138 AM EDT Sun Aug 1 2021

.SYNOPSIS...
Mainly fair and cool conditions are forecast tonight, although a
quick moving upper level system may produce some showers over
the southern Adirondacks. The next chance for widespread showers
and thunderstorms arrives Sunday into Sunday night, as low
pressure tracks from the Great Lakes to the Saint Lawrence River
Valley. Dry and pleasant weather looks to return for later
Monday into Tuesday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
.UPDATE...A few showers have developed and are moving across
portions of the western Mohawk Valley and Dacks. This was well
ahead of a potent short wave upstream and likely with weak
theta-e advection and isentropic lift. So per latest near-term
guidance, we expanded the PoPs/Wx a bit with this update and
refreshed the hourly temps/dewpts per observations. Furthermore,
per nighttime enhanced GOES 16 imagery, we also expanded the
cloud coverage southward with this update.

Previous Discussion...Mainly fair and cool conditions are
forecast tonight, although a quick moving upper level system,
that is now northeast of Michigan, may produce some showers over
the southern Adirondacks. Clouds will increase this evening
across the northern half of the area as the upper level short
wave moves southeast to the lower Great Lakes region. There is
some thunder with this system now, and there is an outside
chance that an isolated storm may occur over the southern
Adirondacks this evening but but with drier air in place over
our region and stabilization of lower atmosphere with the
setting sun, believe that just rain showers are more likely.

Later tonight, some large-scale ascent will begin across
northern parts of our area ahead of more potent shortwave which
is now in Canada and headed our way. Continued to mention
slight/chance POPs for areas well north/west of Albany late
tonight. It will remain dry elsewhere. Lows will still be quite
cool in the upper 40s to mid 50s, so slightly milder temps
compared to Friday night.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY NIGHT/...
Forecast for Sunday will depend on response to strong upper
level trough approaching from the Great Lakes. This system is
expected to evolve from a positive to neutral tilt trough as it
moves into upstate NY late Sunday. At the surface, a primary
cyclone will develop near Lake Ontario and track northeastward
to far northern New York. With this storm track, it appears
that much of our area will get into a pseudo-warm sector
downstream of the cyclone. We are expecting at least partial
sunshine across much of the area Sunday morning into the
afternoon which should push highs into the mid/upper 70s for
most of the area south/east of the Adirondacks. Models continue
to indicate SBCAPE around 500-1000 J/Kg developing across the
area with 0-6 km shear increasing to around 30-40 kt. Combined
with the dynamic upper trough approaching, there could be some
strong to severe storms developing. SPC has continued a
Marginal Risk area over western New York which reaches into the
western Adirondacks and western Mohawk Valley. Timing of
thunderstorms remains from late afternoon into early evening.
Even if surface based CAPE is not realized, Showalter Indices
become negative so strong dynamics should produce elevated
thunderstorms which may produce heavy rain.

The upper trough is expected to become slightly negatively
tilted Sunday night, which would result in the main forcing and
greatest QPF to occur across northern third to half of the area.
We are generally forecast around 0.50 to 1.0 inches of rain
there, however embedded thunderstorms could lead to locally
higher amounts. With soils remaining wet, there will be a chance
of flash flooding. This lines up well with the Slight Risk of
excessive rainfall area from WPC, which is for areas north of
Albany.

A secondary cyclone is still forecast to develop near
the Delmarva Sunday evening and track northeastward just south
of the southern New England coast overnight. In between, there
may be a relative minimum in forcing and thus less rainfall for
the southern third of our area. Lows Sunday night in the 50s.

On Monday, the main upper trough axis will be shifting eastward
into New England during the morning, with the dual surface
cyclones also tracking well east of our region. So a few
leftover showers will be possible Monday morning from around
Albany north/east, with a drying trend by afternoon as
subsidence develops in wave of the trough. Temperatures will
continue to be below normal, although there will at least be
increasing sunshine during the afternoon with a northwest breeze
developing. Highs on Monday from the 60s in the hills to the
70s in the valleys.

Fair and cool weather is forecast for Monday night with lows in
the 40s and 50s.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Guidance remains consistent with a trough persisting over the
region between a deamplifying ridge to the west and ridging
over the Atlantic. Guidance has not been in agreement or
consistent with the development of an upper level low over the
Ohio/Tennessee Valleys. With deep south/southwest flow up the
coast between the trough and ridge a stalled boundary is
expected to be in the vicinity of the east coast with waves of
low pressure moving northward along it. At the surface
indications are ridging should dominate much of the time with
fair weather much of the week. Chances showers are expected to
increase late in the week into the weekend from the east as the
boundary is expected to shift closer to or be along the coast.
Temperatures are expected to trend toward seasonable levels.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
Mid level clouds moving across mainly the northern half of the
area overnight, from roughly KALB-KGFL with only scattered
clouds from KPSF-KPOU. Expecting a narrow window of opportunity
for some fog development at KPSF due to continued radiational
cooling as long as the thicker clouds remain to the north of the
site. So have included mention of TEMPO for IFR there for a few
hours early this morning. Otherwise, VFR conditions are expected
to prevail through this morning.

Mid level clouds will continue to gradually increase further
this morning and especially into the afternoon, as a strong
upper level disturbance approaches from the Great Lakes.
Scattered showers possible during the afternoon, with increasing
probabilities for a line of thunderstorms to move through the
KGFL-KALB corridor generally between 21Z-01Z. Have included a
TEMPO for these two TAF sites to reflect higher confidence. Will
mention PROB30 for TSRA at KPOU/KPSF during the evening from
00Z-04Z, as confidence decreases due to the possibility the line
of thunderstorms could weaken as the evening progresses.
MVFR/IFR conditions will likely occur associated with any TSRA.

Winds will be light and variable through early this morning,
becoming southerly and increasing to 5-10 kt. Winds associated
with any TSRA later today into this evening may be locally
gusty.

Outlook...

Sunday Night: High Operational Impact. Likely SHRA...TSRA.
Monday: Low Operational Impact. Slight Chance of SHRA.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: No Operational Impact. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: Low Operational Impact. Slight Chance of SHRA.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: Low Operational Impact. Slight Chance of SHRA.

&&

.FIRE WEATHER...
Mainly fair and cool conditions are forecast tonight, although a
quick moving upper level system may produce some showers over
the southern Adirondacks. The next chance for widespread showers
and thunderstorms arrives Sunday into Sunday night, as low
pressure tracks from the Great Lakes to the Saint Lawrence River
Valley. Dry and pleasant weather looks to return for later
Monday into Tuesday.

Relative humidity values tonight will increase to between 80
and 100 percent tonight. Minimum RH values on Sunday will be
around 50 to 70 percent. RH values recover Sunday night to 90 to
100 percent.

Winds tonight will light and variable. Winds on Sunday will
become southerly around 5 to 15 mph with some higher gusts.
Southwest winds early Sunday night will become west to
northwest late Sunday night and increase to 5 to 15 mph by
daybreak Monday.

&&

.HYDROLOGY...
Mainly dry weather will persist today into tonight.

A storm system is expected to bring additional rainfall Sunday
into Monday. Some thunderstorms are forecast during this time,
which could produce locally heavy rainfall. July rainfall over
the Albany Forecast Area has been 150 to 400 percent of normal.
Soils are extremely wet. With the wet soils, any persistent
downpours from thunderstorms will bring a threat of flooding and
flash flooding. Much of the northern part of our forecast area
has been placed in a slight risk for excessive rainfall Sunday
into Monday.

Mainly dry weather is expected to return later Monday through
Wednesday next week, before chances increase for additional
rainfall later in the week.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...SND/JPV
NEAR TERM...IAA/SND/BGM
SHORT TERM...SND
LONG TERM...IAA
AVIATION...JPV
FIRE WEATHER...SND
HYDROLOGY...SND
Hazardous weather outlook, Jul 31, 4:12 AM EDT, 23 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
412 AM EDT Sat Jul 31 2021

NYZ032-033-038>040-082-011100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Fulton-
412 AM EDT Sat Jul 31 2021

This Hazardous Weather Outlook is for the western Adirondacks and
the western and central Mohawk Valley of eastern New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Showers and thunderstorms are expected Sunday into Sunday night,
which may produce locally heavy rainfall. There is a Marginal to
Slight Risk of excessive rainfall which could result in flooding of
urban, poor drainage and low lying areas, as well as isolated to
scattered flash flooding.

There is also a Marginal Risk of severe thunderstorms Sunday
afternoon and evening. The main threat would be damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Sunday.

NYZ041>043-047>054-083-084-VTZ013>015-011100-
Northern Saratoga-Northern Warren-Northern Washington-Schoharie-
Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Southeast Warren-Southern Washington-Bennington-Western Windham-
Eastern Windham-
412 AM EDT Sat Jul 31 2021

This Hazardous Weather Outlook is for the Schoharie Valley, eastern
Mohawk Valley, Capital District, Lake George Saratoga region and
northern Taconics of eastern New York and southern Vermont.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Showers and thunderstorms are expected Sunday into Sunday night,
which may produce locally heavy rainfall. There is a Marginal to
Slight Risk of excessive rainfall which could result in flooding of
urban, poor drainage and low lying areas, as well as isolated to
scattered flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Sunday.

CTZ001-013-MAZ001-025-NYZ058>061-063>066-011100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Western Greene-Eastern Greene-Western Columbia-
Eastern Columbia-Western Ulster-Eastern Ulster-Western Dutchess-
Eastern Dutchess-
412 AM EDT Sat Jul 31 2021

This Hazardous Weather Outlook is for the eastern Catskills, mid
Hudson Valley and the central and southern Taconics of eastern New
York, northwestern Connecticut and western Massachusetts.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Showers and thunderstorms are expected Sunday into Sunday night,
which may produce locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Sunday.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 2:38 PM EDTSpecial Weather StatementALYMontgomery, Schoharie37 min
Aug 1, 3:23 PM EDTSpecial Weather StatementALYFulton37 min
Aug 1, 3:33 PM EDTAreal Flood AdvisoryALYFulton, Montgomery2 hr
Aug 1, 3:38 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga36 min
Aug 1, 4:10 PM EDTSpecial Weather StatementALYSchoharie35 min
Aug 1, 4:17 PM EDTAreal Flood AdvisoryALYFulton, Hamilton, Saratoga, Warren98 min
Aug 1, 5:17 PM EDTSpecial Weather StatementALYWindham28 min
Aug 1, 5:24 PM EDTAreal Flood AdvisoryALYBennington, Windham3 hr
Aug 1, 5:40 PM EDTFlash Flood WarningALYBennington, Windham3 hr
Aug 1, 5:53 PM EDTSpecial Weather StatementALYWindham37 min
Aug 1, 6:15 PM EDTFlash Flood WarningALYWindham3 hr

Nearby

Flash Flood Watches in New York, 2021Flash Flood Watches in Vermont, 2021Flash Flood Watches in Massachusetts, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.